# SDR TWAA0004208

- Difficulty date: March 4, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND RUSTED BOLT ON WINDOW FRAME BETWEEN STA 503 AND 522.  REMOVED 1 RUSTED BOLT AND INSTALLED 1 NEW BOLT AND WASHER PER SPM 6-30-07.
